| Catalog Number |
PMXL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Not Applicable (3189)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.Report submission exceeding 30-days due to fdas exemption transitioning period.
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2010 and mesh was implanted.It was reported that patient underwent concurrent salpingo-oophorectomy procedure.It was reported that following insertion the patient experienced small bowel obstruction.It was reported that the patient underwent a revision surgery on (b)(6) 2011.No additional information was provided.